# SDR CA051123006

- Difficulty date: August 14, 2005
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,207 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Tip Cap
- Condition: Damaged
- Location: M/R Blade
- Part time: 8 hours
- Component: Blade, Hughes
- Component part number: 500P2100103
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) A/C HAD A BLADE REPLACED DUE TO A CRACK.  NEW BLADE WAS VERY DIFFICULT TO BALANCE, SEEMED HEAVIER THAN THE OTHERS. BALANCING OF BLADES MET CRITERIA AND IT WAS RELEASED FOR SERVICE. SWEEPING OF BLADES WAS USELESS IN ACHIEVING BALANCE. SECOUND DAY OF THE JOB PILOT STARTED AC AND WAS ROLLING UP TO IDLE WHEN AC WENT INTO MODERATE M/R INBALANCE. ENGINE WAS SHUTDOWN. CREW MEMBER NOTICED A WHITE MIST COMING OUT OF TIP CAP. ON SHUTDOWN, PILOT NOTICED THAT TRAILING TIP CAP WAS MISSING OFF END OF ONE BLADE, THAT THERE SEEM TO BE A SLIGHT DEFORMATION IN SKIN TOP AND BOTTOM APPROX. 8 IN. FROM TIP.  BLADE WAS RETURNED TO THE MFG FOR EVALUATION. (TC NR20051123006)
